Exponential stability of switched linear systems with time-varying delay
MetadataShow full metadata
We use a Lyapunov-Krasovskii functional approach to establish the exponential stability of linear systems with time-varying delay. Our delay-dependent condition allows to compute simultaneously the two bounds that characterize the exponential stability rate of the solution. A simple procedure for constructing switching rule is also presented.
CitationPhat, V. N., & Pairote, S. (2007). Exponential stability of switched linear systems with time-varying delay. Electronic Journal of Differential Equations, 2007(159), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.